zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Mixed stochastic differential equations with long-range dependence: existence, uniqueness and convergence of solutions. (English) Zbl 1268.60088
Summary: For a mixed stochastic differential equation involving standard Brownian motion and an almost surely Hölder continuous process $Z$ with Hölder exponent $\gamma >1/2$, we establish a new result on its unique solvability. We also establish an estimate for difference of solutions to such equations with different processes $Z$ and deduce a corresponding limit theorem. As a by-product, we obtain a result on existence of moments of a solution to a mixed equation under an assumption that $Z$ has certain exponential moments.

MSC:
60H10Stochastic ordinary differential equations
60G22Fractional processes, including fractional Brownian motion
35R60PDEs with randomness, stochastic PDE
WorldCat.org
Full Text: DOI arXiv
References:
[1] Kubilius, K.: The existence and uniqueness of the solution of an integral equation driven by a p-semimartingale of special type, Stochastic process. Appl. 98, No. 2, 289-315 (2002) · Zbl 1059.60068 · doi:10.1016/S0304-4149(01)00145-4
[2] Mishura, Y.: Stochastic calculus for fractional Brownian motion and related processes, (2008) · Zbl 1138.60006
[3] Guerra, J.; Nualart, D.: Stochastic differential equations driven by fractional Brownian motion and standard Brownian motion, Stoch. anal. Appl. 26, No. 5, 1053-1075 (2008) · Zbl 1151.60028 · doi:10.1080/07362990802286483
[4] Mishura, Y. S.; Shevchenko, G. M.: Stochastic differential equation involving Wiener process and fractional Brownian motion with Hurst index H1/2, Comm. statist. Theory methods 40, No. 19--20, 3492-3508 (2011) · Zbl 1315.60071
[5] Mishura, Y. S.; Shevchenko, G. M.: Rate of convergence of Euler approximations of solution to mixed stochastic differential equation involving Brownian motion and fractional Brownian motion, Random oper. Stoch. equ. 20, No. 4, 387-406 (2011) · Zbl 1290.60069
[6] Nualart, D.; Răşcanu, A.: Differential equations driven by fractional Brownian motion, Collect. math. 53, No. 1, 55-81 (2002) · Zbl 1018.60057
[7] Zähle, M.: Integration with respect to fractal functions and stochastic calculus. I, Probab. theory related fields 111, No. 3, 333-374 (1998) · Zbl 0918.60037 · doi:10.1007/s004400050171
[8] Garsia, A. M.; Rodemich, E.: Monotonicity of certain functionals under rearrangement, Ann. inst. Fourier (Grenoble) 24, No. 2, 67-116 (1974) · Zbl 0274.26006 · doi:10.5802/aif.507 · numdam:AIF_1974__24_2_67_0